Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recently diagonised
Jan 23, 2006

Hello,Im a frequent reader of the page.I have a brother in law who was diagonised in november 2005.He is on efevirenz and 3tc had a cd4 0f 4.Recently he's had diorrhea and vimit that eased with meds,swollen feet that dont seem to goe away and he wets his bed often.He also seems to suffer memory loss.Is he doing badly or is this effects of the drug

Response from Dr. Young

Thanks for posting.

While I'm happy to hear that your a frequent reader, I'm saddened to hear about your brother. I'll hope that you're mistaken insomuch as taking 3TC and efavirenz-- I trust that he's taking a third drug too (this would be the standard of care).

The swollen feet, bed wetting and memory loss aren't typical side effects of HIV medications, though there are a variety of HIV-related conditions that could conceivably be the cause. With his CD4 count of 4, he's a great risk of AIDS complications-- any persistent symptoms (like the ones he's experiencing) should be brought to his doctor's attention.

Best wishes, BY



Previous
how long can i live
Next
AIDS Diagnosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement